# SDR HALA2009080400349

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 88,072 hours, 17,017 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - FOUND NICK ON NR 2 ENG 1ST STAGE FAN BLADE APPROX 8.5" FROM ROOT AREA F.  REPAIRED FAN BLADE IAW TASK 72-31-02 WITHIN LIMITS. EDDY CURRENT CHECK OK.
